Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 28, 2014, 4:26 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2014, 4:26 PM CDT (21:26 UTC)
- Expired
- Mar 28, 2014, 5:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:38 PM CDT | HAIL 1.25 | Hitchita, OK | |
| Mar 28, 5:00 PM CDT | HAIL 1.25 | Oktaha, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013
WUUS54 KTSA 282126
SVRTSA
OKC091-101-111-282215-
/O.NEW.KTSA.SV.W.0008.140328T2126Z-140328T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
WEST CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 515 PM CDT
* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...GRAYSON...HOFFMAN...
MORRIS...HITCHITA...ERAM...COUNCIL HILL...BOYNTON...WAINWRIGHT...
OKTAHA AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 236 AND 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3579 9554 3556 9543 3539 9599 3556 9607
TIME...MOT...LOC 2126Z 248DEG 32KT 3551 9595
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
598
WWUS54 KTSA 282147
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI MAR 28 2014
OKC091-101-111-282215-
/O.CON.KTSA.SV.W.0008.000000T0000Z-140328T2215Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
447 PM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
OKMULGEE...WEST CENTRAL MUSKOGEE AND NORTH CENTRAL MCINTOSH COUNTIES
UNTIL 515 PM CDT...
AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF HOFFMAN...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...COUNCIL HILL...BOYNTON...
WAINWRIGHT...OKTAHA AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3579 9554 3556 9543 3545 9579 3563 9586
TIME...MOT...LOC 2147Z 252DEG 31KT 3555 9572
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:57 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 28, 2:57 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 257 PM CDT FRI MAR 28 2014 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE ONGOING THIS AFTERNOON ACROSS A GOOD CHUNK OF EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS...PRIMARILY TO THE NORTH OF A LARGELY STALLED FRONT STRETCHING ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ADDITIONAL STORMS ARE BEGINNING TO DEVELOP ALONG THE FRONT IN NORTHERN AND CENTRAL TEXAS...WITH FURTHER DEVELOPMENT POSSIBLE NORTHEASTWARD INTO FAR SOUTHEAST OKLAHOMA POSSIBLE LATER THIS AFTERNOON/EVENING. ELEVATED INSTABILITY SUFFICIENT ENOUGH TO SUPPORT SEVERE HAIL...ALTHOUGH REPORTS TO THIS POINT HAVE INDICATED SUB SEVERE HAIL WITH THE CURRENT ACTIVITY. THE UPPER WAVE RESPONSIBLE FOR THE ONGOING STORMS WILL MOVE EAST OF THE AREA TONIGHT...WITH COVERAGE DIMINISHING THROUGH THE EVENING. CLEARING SKIES OVERNIGHT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA WILL LEAD TO COOLER TEMPERATURES BY TOMORROW MORNING. SOME SPOTS NEAR THE KANSAS BORDER MAY DROP TO AT OR NEAR FREEZING. THE WEEKEND SHOULD BEGIN ON A PLEASANT NOTE TOMORROW...WITH SUNNY SKIES...LIGHTER WINDS...AND HIGHS IN THE 60S. VERY HIGH FIRE DANGER WILL OCCUR SUNDAY...PERHAPS BLEEDING OVER INTO MONDAY AFTERNOON ALSO. PARTS OF THE AREA WILL APPROACH RED FLAG CRITERIA ON SUNDAY...WITH WELL ABOVE NORMAL TEMPERATURES...NEARING 80 DEGREES...LOW RELATIVE HUMIDITIES NEAR 25 PERCENT...AND SOUTHERLY WINDS GUSTING ABOVE 30 MPH. WOULD NOT BE SURPRISED TO EVENTUALLY SEE AT LEAST A FIRE WEATHER WATCH ISSUED FOR PARTS OF THE AREA SUNDAY. LATE SUNDAY NIGHT AND INTO MONDAY A FRONT WILL MOVE TOWARD THE AREA...WITH LOW THUNDERSTORM CHANCES ALONG AND AHEAD OF IT. MOISTURE SHOULD BE SOMEWHAT LIMITED. THE FRONT WILL STALL ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...AND MOVE NORTHWARD AS A WARM FRONT TUESDAY AND TUESDAY NIGHT. LOW THUNDERSTORM CHANCES WILL ACCOMPANY THIS FRONTAL MOVEMENT AS WELL. THE NEXT SHOT OF SEVERE WEATHER WILL COME MAINLY WEDNESDAY AND WEDNESDAY NIGHT AS THE AFOREMENTIONED FRONT MOVES BACK SOUTHWARD AS A LARGE UPPER STORM SYSTEM SWINGS INTO THE SOUTHERN PLAINS REGION. CURRENTLY APPEARS THAT THERE WILL BE TWO MAIN TIME PERIODS FOR STORMS AHEAD OF THE FRONTAL PASSAGE...ONE DURING THE DAY WEDNESDAY AND THE OTHER WEDNESDAY EVENING. SOME STORMS COULD LINGER INTO THURSDAY. MODEL INCONSISTENCIES EXIST FOR THE FRIDAY AND INTO SATURDAY FORECAST...SO HAVE GONE AHEAD AND LEFT THE FORECAST DRY BEYOND THURSDAY. TEMPERATURES COULD ALSO GET CHILLY DURING THAT PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 36 67 42 78 / 10 0 0 0 FSM 42 67 40 76 / 60 0 0 0 MLC 40 68 42 76 / 20 0 0 0 BVO 32 67 38 77 / 10 0 0 0 FYV 34 61 32 72 / 50 0 0 0 BYV 38 60 37 72 / 60 0 0 0 MKO 37 66 40 76 / 20 0 0 0 MIO 36 62 38 76 / 20 0 0 0 F10 38 66 42 76 / 10 0 0 0 HHW 43 71 40 76 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....22
Hazardous weather outlook, Mar 28, 1:08 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT FRI MAR 28 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT FRI MAR 28 2014
...LIMITED SEVERE WEATHER POTENTIAL CONTINUES INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...GENERALLY ALONG AND EAST OF A LINE FROM EUFAULA
OKLAHOMA TO FAYETTEVILLE ARKANSAS.
ONSET...AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...AFTERNOON.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...ALONG AND NORTHWEST OF INTERSTATE 44.
ONSET...AFTERNOON.
DISCUSSION...
THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON
HOURS...PRIMARILY ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
A LIMITED RISK OF SEVERE WEATHER CONTINUES THROUGH THE EARLY
EVENING HOURS...WITH LARGE HAIL THE PRIMARY HAZARD. THE EXCEPTION
WILL BE EXTREME SOUTHEAST OKLAHOMA WHERE DAMAGING WINDS WILL
ALSO BE POSSIBLE WITH ANY SEVERE STORMS. AREAS OF LOCALLY HEAVY
RAIN ARE POSSIBLE THROUGH THE EARLY EVENING HOURS BEFORE THE
PRECIPITATION ENDS FROM WEST TO EAST.
ADDITIONALLY...GUSTY NORTH WINDS ACROSS NORTHEAST OKLAHOMA
WILL ALLOW FOR A PERIOD OF HIGHER FIRE SPREAD POTENTIAL THIS AFTERNOON.
WINDS WILL SUBSIDE AFTER SUNSET.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA
AND WESTERN ARKANSAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
WILDFIRE POTENTIAL WILL INCREASE NOTICEABLY ON SUNDAY AS GUSTY SOUTH
WINDS AND LOW HUMIDITIES RETURN. A SLIGHT CHANCE OF THUNDERSTORMS
WILL EXIST SUNDAY NIGHT THROUGH MONDAY...OTHERWISE GUSTY WINDS AND
HEIGHTENED FIRE WEATHER CONCERNS WILL CONTINUE. LOW THUNDERSTORM
CHANCES WILL CONTINUE ON TUESDAY...WITH MORE WIDESPREAD THUNDERSTORMS
EXPECTED WEDNESDAY INTO THURSDAY. THE WEATHER PATTERN FOR MID TO LATE
NEXT WEEK CONTINUES TO APPEAR SUPPORTIVE OF SEVERE WEATHER.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
THERE WILL BE AN INCREASE IN MEDIA ATTENTION REGARDING THE
SEVERE WEATHER POTENTIAL FOR MID TO LATE NEXT WEEK. UNDERSTAND
THIS POTENTIAL DOES EXIST...HOWEVER DETAILS AND POTENTIAL
IMPACTS REMAIN UNCERTAIN AND ANY STATEMENTS OTHERWISE SHOULD
BE MET WITH SKEPTICISM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 28, 3:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT FRI MAR 28 2014
OKZ068-069-282100-
ADAIR OK-CHEROKEE OK-
330 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF TAHLEQUAH...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHRISTIE...PROCTOR...TAHLEQUAH...
ELDON AND SCRAPER.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 35 MPH.
LAT...LON 3617 9467 3593 9458 3586 9505 3606 9513
TIME...MOT...LOC 2029Z 251DEG 38KT 3598 9500
LACYSpecial weather statement, Mar 28, 3:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT FRI MAR 28 2014
OKZ065-282100-
OKFUSKEE OK-
334 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 334 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BOLEY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON AND
WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL.
LAT...LON 3564 9642 3557 9619 3555 9619 3555 9613
3537 9644 3545 9645 3545 9648 3543 9649
3542 9652 3545 9655 3543 9655 3539 9653
3539 9655 3546 9663
TIME...MOT...LOC 2034Z 231DEG 28KT 3545 9650
LACYSpecial weather statement, Mar 28, 3:49 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT FRI MAR 28 2014
ARZ001-010-OKZ063-068-069-282115-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
349 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND WESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 348 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCRAPER TO 3 MILES NORTH OF PROCTOR TO 3 MILES
SOUTHWEST OF CHRISTIE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...
SCRAPER...SILOAM SPRINGS...LAKE FRANCIS...LINCOLN...PRAIRIE GROVE...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...NATURAL FALLS
STATE PARK AND PRAIRIE GROVE BATTLEFIELD STATE PARK.
A WIND GUST TO 42 MPH WAS REPORTED AT THE TAHLEQUAH MESONET STATION
330 PM.
THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND WIND GUSTS TO 40 MPH.
LAT...LON 3625 9453 3610 9436 3595 9428 3588 9478
3600 9486 3611 9497
TIME...MOT...LOC 2048Z 259DEG 38KT 3610 9484 3601 9475
3592 9470
LACYLocal storm report, Mar 28, 4:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 1 NW TAHLEQUAH 35.93N 94.98W
03/28/2014 U0 MPH CHEROKEE OK PUBLIC
SHINGLES BLOWN OFF A STRUCTURE. PRIVACY FENCE BLOWN DOWN.
&&
GEWLocal storm report, Mar 28, 4:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 WNW WESTVILLE 36.02N 94.65W
03/28/2014 M72 MPH ADAIR OK MESONET
&&
CKHSpecial weather statement, Mar 28, 4:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI MAR 28 2014
OKZ065-066-071-282145-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
413 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
PHAROAH...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...PHAROAH...OKMULGEE...
HENRYETTA...DEWAR...HOFFMAN...GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3565 9592 3544 9579 3539 9615 3550 9622
TIME...MOT...LOC 2113Z 244DEG 22KT 3546 9608
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:27 PM CDT | Special Weather Statement | TSA | Adair | 48 min |
| Mar 27, 9:52 PM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Mar 27, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 39 min |
| Mar 27, 10:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 27, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 39 min |
| Mar 27, 10:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 27, 11:03 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 28, 2:34 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 28, 3:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 28, 1:37 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 28, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 33 min |
| Mar 28, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Mar 28, 2:43 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Mar 28, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 51 min |
| Mar 28, 3:04 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| Mar 28, 3:30 PM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| Mar 28, 3:34 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| Mar 28, 3:49 PM CDT | Special Weather Statement | TSA | Adair | 26 min |
| Mar 28, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 28, 4:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Mar 28, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 41 min |
| Mar 28, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.